Our World in Data reveals that 41.2 million vaccine doses for COVID are administered throughout the world every day. But there are also a lot of people who are hesitant when it comes to receiving a vaccine for the coronavirus, as there was plenty of fuss regarding the jabs and their manufacturers.
According to Yahoo! Life, if you’ve been vaccinated for COVID with the drug from Pfizer or Moderna, the Food and Drug Administration (FDA) has a warning for you. The federal agency warns about a potential delayed side effect.
Beware of heart inflammation
The FDA said that it wants to rapidly issue a new warning about the rare heart inflammation cases among teenagers and young adults who were vaccinated for the coronavirus with jabs from either Pfizer or Moderna.
Unsurprisingly, the Centers for Disease Control and Prevention (CDC) confirmed a likely association between the heart condition and the COVID vaccines developed by Pfizer and Moderna.
The CDC released an important joint-statement along with other health agencies, and it has some important stuff to say, as cited by Yahoo! Life:
The facts are clear: this is an extremely rare side effect, and only an exceedingly small number of people will experience it after vaccination,
Importantly, for the young people who do, most cases are mild, and individuals recover often on their own or with minimal treatment. In addition, we know that myocarditis and pericarditis are much more common if you get COVID-19, and the risks to the heart from COVID-19 infection can be more severe.
According to worldometers.info, over 180.9 million COVID infections were reported worldwide since the start of the pandemic and more than 3.9 million patients lost the battle with the coronavirus.